discharge
Results 1 to 11 of 11

Thread: discharge

  1. #11
    Platinum Phenster sassychica's Avatar
    Join Date
    Apr 2008
    Posts
    1,617

    Default

    Okay...I get brown discharge quite regularly. It's most likely just old blood. Phen can make your cycle do all kinds of weird things. Even though you may be on the shot or whatever..and don't normally get your period..you can still have bleeding anyway...especially on phen. I am on the pill and have been getting my period every two weeks. And it sometimes starts with brown discharge.

    I don't think you have anything to worry about, but if you are, just ask your doc about it.

  2. Advertising
    advertising
     

  3. #10
    Silver Phenster JustKim's Avatar
    Join Date
    May 2008
    Location
    Cypress, TX
    Posts
    217

    Default

    I had the same thing happen during my first cycle while on Phen. There was a brown discharge and it only lasted three days. It usually lasts at least six, sometimes seven days with heavy bleeding. The color freaked me out a little, but I was so happy it was over soon, I didn't make a big deal out of it.
    5/08 SW-270
    8/7/08 CW 239-Taken off Phen by MD
    9/5/08 CW 230-Life without Phen Challenge

    Goals, schmoals. I just come here to talk, and if I lose weight, that's great!

    Same place next year? NOT!!!

  4. #9
    Wonder Phenster scatanafas's Avatar
    Join Date
    Jul 2007
    Posts
    5,673

    Default

    Okay brown discharge can be implantation bleeding that happens during pregnancy, but I don't wanna scare you.....all bc has a chance of failing though so take a HPT to be sure.........

    Phen messes with periods...period...lol...I know mine changed and i have some days it looks more brown than red especially in the beginning or towards the end..that means old blood....so maybe the body holds on to it for some reason...I just chalked it up to being old......
    I did it!! Reached goal and have been here for quite a while thanks to low carb eating and working out like crazy! Phen didn't work for me, but that isn't to say that there aren't other ways. God bless all of you!

    [Obsession is the greatest form of flattery.........

  5. #8
    Silver Phenster fatbabygirl28's Avatar
    Join Date
    Jun 2008
    Location
    I live near St. Louis, MO.
    Posts
    209

    Default

    I used to be on the depo shot and had that every time my shot was coming due. Call your gyno and make an appt. It's probably nothing but better safe than sorry.
    Get thin and God Bless! Gina


    I swear I'm trapped in that body somewhere!

    07/01 - 225 (first day on phen)
    07/05 - 219 (yeah!)
    07/14 - 215.5 (so close to 10 I can taste it!!)




  6. #7
    Silver Phenster trigg1313's Avatar
    Join Date
    Dec 2007
    Posts
    109

    Default

    Quote Originally Posted by Melinda00 View Post
    i would take an HPT just in case. Also it could be the phen because it will mess with your cycle. I know your on the shot but you can still have breakthrough bleeding. Are you close to getting your next shot? If you are that could be the problem. My periods have been screwed up since i started taking the phen. I ever spot in between periods now.
    Yeah, my periods have really ****ed since I've been on phen. Mine actually stay on longer.


    I can smell 155!!!!!!!!!!!!:spider_red:

  7. #6
    Silver Phenster Melinda00's Avatar
    Join Date
    May 2008
    Location
    Ohio
    Posts
    218

    Default

    i would take an HPT just in case. Also it could be the phen because it will mess with your cycle. I know your on the shot but you can still have breakthrough bleeding. Are you close to getting your next shot? If you are that could be the problem. My periods have been screwed up since i started taking the phen. I ever spot in between periods now.
    url=http://www.extrapounds.com/] [/url]

    Vacation last year




    SW- 193 ibs 4/28/08
    CW- 184 ibs 5/05/08
    CW- 181 ibs 5/12/08
    CW- 177 ibs 5/19/08
    CW- 173 ibs 6/02/08
    CW- 169 ibs 6/10/08
    CW- 168 ibs 6/24/08 (VACATION)
    CW- 158 ibs 8/11/08
    CW- 158 ibs 9/16/09 (STARTING AGAIN)

  8. #5
    Silver Phenster trigg1313's Avatar
    Join Date
    Dec 2007
    Posts
    109

    Default

    I think the brown discharge may be blood. You may need to get that checked out.


    I can smell 155!!!!!!!!!!!!:spider_red:

  9. #4
    Silver Phenster
    Join Date
    Apr 2008
    Location
    Dallas
    Posts
    164

    Default

    This happened to me and a week later I admitted for horrible cramps/bleeding (etopic pregnancy).
    I've got arms and legs on my body...

    www.myspace.com/notjustanykatie

  10. #3
    Silver Phenster sergeantsgirlfriend's Avatar
    Join Date
    Jun 2008
    Location
    Clay, Alabama
    Posts
    155

    Default

    Check with your Gyn doctor because unless you are having breakthrough bleeding, brown discharge isn't normal and needs to seen about.

  11. #2
    Silver Phenster wardensgrl72's Avatar
    Join Date
    Mar 2008
    Location
    Tx
    Posts
    122

    Default

    Sorry I have not had thisand not heard of anyone having this problem. My suggestion is call your gyno and make an appointment to see him/her. This could be a side effect of phen or not. Sorry I was not any help!!!
    This has defendly been a road well traveled, I have never looked back,Hope the furture is as bright as the sun.....

  12. #1
    Bronze Phenster lovesisters's Avatar
    Join Date
    Apr 2006
    Posts
    58

    Question discharge

    I start taking phen last week but as of today I have been having brown discharge it's not my tom cause I get birth control shots that stop my tom please help something just is not right
    ONLY YOU CAN MAKE YOU HAPPY

Similar Threads

  1. breast discharge??? TMI
    By craftymomma in forum My Experience with Phentermine
    Replies: 12
    Last Post: April 2nd, 2008, 06:04 PM
  2. Late Period...some discharge
    By ms. kishor in forum My Experience with Phentermine
    Replies: 2
    Last Post: April 6th, 2007, 06:18 AM
  3. Urine Discharge
    By Poopdeck90210 in forum Side-Effects of Phentermine
    Replies: 0
    Last Post: March 30th, 2001, 03:35 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •